# SDR AALA202305020231

- Difficulty date: April 14, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 65,373 hours, 27,211 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28015
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIR INTERRUPT BACK TO MIA ON ACCOUNT OF A NUMBER 2 THRUST REVERSER CAUTION LIGHT. EMERGENCY WAS NOT DECLARED. **SUPPLEMENTAL REPORT FOR AALA202304176485: MAINTENANCE REPLACED NUMBER 2 ENGINE RIGHT HAND THRUST REVERSER SLEEVE STOW PROXIMITY SENSOR WIRE BUNDLE ASSEMBLY W01086 (AALA202304176485) AND PROXIMITY SENSOR S00832 (AALA202305028145) PER AMM 78-31-00. REPLACED NUMBER 2 ENGINE THRUST REVERSER UPPER HYDRAULIC ACTUATOR PER JOB CARD 08L40078005 (AALA202305020231).** (CLOSED)
